Skip to content

On Representatives of Subsets

Hall, P. (1935). On Representatives of Subsets. Journal of the London Mathematical Society, 26-30.

Type
Journal article
Intellectual base
Primary research
Year
1935
Pages
26-30
DOI
10.1112/jlms/s1-10.37.26
DOI registrant
Wiley
Link
https://doi.org/10.1112/jlms/s1-10.37.26

Cited by

2 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 2 citations: 1 supported. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:1fcda08a4ea7 · see in the full table